Pearlstein, Gregory individual record
Associate Professor
selected publications
Academic Articles18
  • Brosnan, P., & Pearlstein, G. (2019). Jumps in the Archimedean height. Duke Mathematical Journal. 168(10), 1737-1842.
    doi badge
  • Pearlstein, G. (2019). A generic global Torelli theorem for certain Horikawa surfaces. Algebraic Geometry. 6(2), 132-147.
    doi badge
  • Kerr, M., Pearlstein, G. J., & Robles, C. (2019). POLARIZED RELATIONS ON HORIZONTAL SL(2)'S. DOCUMENTA MATHEMATICA. 24, 1295-1360.
  • Pearlstein, G., & Peters, C. (2019). Differential geometry of the mixed Hodge metric. Communications in Analysis and Geometry. 27(3), 671-742.
    doi badge
  • da Silva, G., Kerr, M., & Pearlstein, G. (2016). Arithmetic of Degenerating Principal Variations of Hodge Structure: Examples Arising From Mirror Symmetry and Middle Convolution. Canadian Journal of Mathematics. 68(2), 280-308.
    doi badge
  • Pearlstein, G., & Schnell, C. h. (2013). The Zero Locus of the Infinitesimal Invariant. HOLOMORPHIC DYNAMICS AND RENORMALIZATION. Laza, R., Schütt, M., & Yui, N. (Eds.), Fields Institute Communications. 589-602. Springer New York.
    doi badge
  • Fernandez, J., & Pearlstein, G. (2007). Opposite filtrations, variations of Hodge structure, and Frobenius modules. Hertling, K., & Marcolli, M. (Eds.), Frobenius Manifolds. 19-43. Vieweg+Teubner Verlag.
    doi badge
Conference Papers1
  • PEARLSTEIN, G. (2003). ON THE ASYMPTOTIC BEHAVIOR OF ADMISSIBLE VARIATIONS OF MIXED HODGE STRUCTURE. Algebraic Geometry in East Asia, Proceedings of the Symposium. 205-228.
    doi badge
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368